# SDR SWAA2024052889796

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 68,350 hours, 35,568 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Flap Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

SET FLAP HANDLE TO 5; FLAP INDICATOR DID NOT MOVE. RAN QRH. WITH ALTERNATE FLAP POSITION SWITCH TO DOWN; RECEIVED SLIGHT ASYMMETRY. LANDED NO FLAPS; RAN BRAKE COOLING.<[01] FOUND C/B P6-2 A12 POPPED. RESET C/B AND RAN FSEU BITE IAW FIM 27-51 TASK 801 FOUND CODES 27-81224; 27-53279 BOTH RESET. RAN FLAP ALTS CHECK IAW AMM 27-51-00 OPS CHECK GOOD RAN FLAP OPS CHECK IAW AMM 27-51-00 OPS CHECKED GOOD AC OK FOR SERVICE
